# SDR 04300411

- Difficulty date: October 26, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N411FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3166
- Engine: Pwa PW306B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SECTION OF FLOOR EMERGENCY LIGHTS INOPERATIVE.  MECHANIC ADJUSTED ELECTRICAL CONTACTS ON EMERGENCY FLOOR LIGHTING.
